Asian Journal of Mathematics

Volume 21 (2017)

Number 1

Local Donaldson–Thomas invariants of blowups of surfaces

Pages: 175 – 184

DOI: http://dx.doi.org/10.4310/AJM.2017.v21.n1.a5

Author

Jianxun Hu (Department of Mathematics, Sun Yat-Sen University, Guangzhou, China)

Abstract

Using the degeneration formula for Donaldson–Thomas invariants, we proved a formula for the change of Donaldson–Thomas invariants of local surfaces under blowing up along points.

Keywords

Donaldson–Thomas invariant, local surface, degeneration formula, blowup

2010 Mathematics Subject Classification

14E05, 14N35

Full Text (PDF format)